# SDR FDEA202503090350

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 77,053 hours, 29,262 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 0146B
- Condition: Failed
- Location: Zone 600 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE.  EMERGENCY DECLARED. FLAP  INDICATION LESS THAN 1 DEGREE.       AMM: 27-58-03-4  AMM: 27-58-01-5  INSTALLED R/H FLAP POS XMTR.  RAN FLAPS THRU EACH DETENT FLAP OPS NORM.  COCKPIT IND MATCHES HANDLE POS.  ALL L & R FLAP POS ANGLE DEGREES THRU FSEU WITHIN  NORM LIMITS & WITHIN 1 DEG OF EACH OTHER.  ALL FLAP OPS & IND OK.  NO FSEU FAULTS.
